MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR 5; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR 5; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 224751
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 1 of 2 it was reported while using bd difco¿ salmonella h antiserum single factor 5, there was a false positive agglutination reaction in two kits.No patient impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary - no returns were received to investigate this complaint.The investigation began with understanding the entry description provided to the customer intake representative.From the hazard described to customer service, the customer received a false positive reaction with monophasic strains of salmonella typimurium.To investigate the complaint on catalog 224751, lot 4011976 the retained sample of the complaint lot was tested according to the products instructions for use.The antiserum was rehydrated and tested with two heterologous test panels at the routine test dilution of 1:500.No cross reactions were observed with strains typhimurium factor i and rubislaw factor r at 1:500 dilution.Based on the testing performed, the complaint was not confirmed.To further investigate, the batch history record for the complaint lot was reviewed and found to be satisfactory.Previous complaints received on the product line were reviewed covering a three-year period.During the review period no other complaints were received, on the complaints catalog or lot number; bd will continue to monitor trends.No corrective action is needed at this time.

Brand Name
BD DIFCO¿ SALMONELLA H ANTISERUM SINGLE FACTOR 5
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22613771
Report Number1025402-2025-00001
Device Sequence Number13162730
Product Code GRM
UDI-Device Identifier00382902247517
UDI-Public(01)00382902247517(11)240111(17)270125(10)4011976
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number224751
Device Lot Number4011976
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown